MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED
Model Number 3121001
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician at the facility reported that the cable to the hand control was broken due to incorrect use.The bracket was raised too high, which results in the lift risking damage to the circuit board.The lift has been requested to be returned to the manufacturer for further inspection.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
A physician contacted technical service to report that the likorall 200 had an issue, ceiling lift stopped working and emergency lowering did not work either.Staff were allowed to cut loose harness and by hand force take down users.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.
 
Additional Manufacturer Narrative
Likorall overhead lift is a stationary lift mounted in a rail system.The rail system can be built straight, with or without curves, as a traverse system and also as a room-to-room system.Likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing and balance training, when weighing the patient and when lifting the patient with a stretcher.The lift was returned to manufacturing site for further investigation.The cord to the hand control was worn, this damage should have been discovered during periodic inspection.The lift was not functioning when pressing the hand control.The fuse on the electronic card was replaced and the lift was functioning as designed.The likely cause was that the user has operated the lift strap too high several times, which risks damaging components on the electronic card (in this case the fuse).Based on this information, this issue is determined to be caused by use error / abuse.A replacement quote for the likorall 200 was sent to the customer.Based on this information, no further actions are required at this time.The likorall 200 overhead lift instructions for use (7en120114) states the following under inspection and maintenance: for trouble-free operation, certain details should be checked each day the lift is used: inspect the lift and check to make sure that there is no external damage.Check the operation of the lift movement.Check to male sure the electrical emergency lowering functions correctly.Reports of damaged or frayed hand controllers / other low voltage components are not directly connected to the main power supply and are unlikely to cause or contribute to death or serious injury.Dc voltage is low and exposure will only result in a mild electric shock.This issue is unlikely to cause or contribute to serious injury or death if to recur.If this were to occur during patient use, the lift would be considered non-functional and the end user would find another mean to lower the patient while he/she is still secured in the sling.After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.

Brand Name
LIKORALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23484515
Report Number8030916-2025-00132
Device Sequence Number16077202
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public(01)00887761981911
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3121001
Device Catalogue Number3121001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown